%0 Journal Article
	%A M. Zarebnia and  M. Hoshyar and  M. Sedaghati
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 51, 2011
	%T Non-Polynomial Spline Method for the Solution of Problems in Calculus of Variations
	%U https://publications.waset.org/pdf/6590
	%V 51
	%X In this paper, a numerical solution based on nonpolynomial
cubic spline functions is used for finding the solution of
boundary value problems which arise from the problems of calculus
of variations. This approximation reduce the problems to an explicit
system of algebraic equations. Some numerical examples are also
given to illustrate the accuracy and applicability of the presented
method.
	%P 484 - 489